# SDR WWMA9500076

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Hot Jug
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT REPORTED SMELLING AN ELECTRICAL BURNING SMELL AT THE NR 2 HOT JUG.  UPON INVESTIGATION, MAINTENANCE FOUND THE EXTERIOR OF THE WATER JUG SOAKED WITH WATER AND WATER IN THE ELECTRICAL CONNECTION.  THE JUG AND THE ELECTRICAL CONNECTION WERE DRIED WITH NO FURTHER PROBLEMS NOTED.
